医療従事者の為の最新医療ニュースや様々な情報・ツールを提供する医療総合サイト

Acute adrenal failure following anticoagulation with dabigatran after hip replacement and thrombolysis for massive pulmonary embolism.

大型肺塞栓症のために人工股関節置換と血栓溶解の後ダビガトランで抗凝固療法に続いている深刻な副腎失敗。

Published date

2013-01-11

Author

Martin Best, Kate Palmer, Quentin Christopher Jones, Christopher G Wathen

Affiliation

Department of Respiratory Medicine, High Wycombe Hospital, High Wycombe, Buckinghamshire, UK.

Abstract

A 75-year-old woman presented 9 days post-total hip replacement with sudden onset of shortness of breath and fever. She had been discharged taking dabigatran. The patient was treated for sepsis with antibiotics and fluids. However, she deteriorated and was transferred to the intensive care unit. Following a 10 s asystolic episode the patient was thrombolysed with alteplase for presumed massive pulmonary embolism. Initially, her blood pressure and oxygen saturation improved. However, over the next few days, she remained persistently hypotensive. A CT scan of her chest, abdomen and pelvis demonstrated bilateral adrenal haemorrhages. A short synacthen test confirmed acute adrenal failure.

 

75歳の女性は、息切れと熱の突然発症で、9日のポスト人工股関節全置換術を提示した。
彼女は、ダビガトランを服用して退院した。
患者は、抗生物質と液体で敗血症の治療を受けた。
しかしながら、彼女は悪化して、集中治療室へ転勤した。
10sの不全収縮の発症の後、患者は推定された大型肺塞栓症のためのアルテプラーゼによるthrombolysedであった。
まず最初に、彼女の血圧と酸素飽和度は、改善された。
しかしながら、ここ数日の間、彼女は持続的に低血圧ままだった。
彼女の胸部、腹部と骨盤のCTスキャンは、両側性副腎出血を示した。
短いシナフテン試験は、深刻な副腎失敗を確認した。


460万語の専門辞書を備えた医療者専用翻訳サービス QLifePro医療翻訳
x